BibTeX record journals/jacm/LiuNT97

download as .bib file

@article{DBLP:journals/jacm/LiuNT97,
  author    = {Zhen Liu and
               Philippe Nain and
               Donald F. Towsley},
  title     = {Exponential bounds with applications to call admission},
  journal   = {J. {ACM}},
  volume    = {44},
  number    = {3},
  pages     = {366--394},
  year      = {1997},
  url       = {https://doi.org/10.1145/258128.258129},
  doi       = {10.1145/258128.258129},
  timestamp = {Tue, 06 Nov 2018 12:51:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/LiuNT97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics